# SDR MASA2010122801564

- Difficulty date: December 26, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 14,514 hours, 11,726 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL136304
- Condition: Inoperative
- Location: Nlg
- Part time: 29,025 hours, 23,451 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING ON GEAR EXTENSION.  MX R2 LANDING GEAR SELECTOR VALVE.
